Alert archive / Indiana / Areal Flood Advisories in 2015

Areal Flood Advisory 21, NWS Northern Indiana

June 15, 2015LaPorte County, Starke County, Indiana

NWS Northern Indiana issued this areal flood advisory at Jun 15, 2015, 11:55 AM CDT for LaPorte County, Starke County, Indiana. It was in force for 3 hr.

The area

The counties it named.

The facts

Issued
Jun 15, 2015, 11:55 AM CDT (16:55 UTC)
Expired
Jun 15, 2015, 3:00 PM CDT
In force
3 hr
Issued by
NWS Northern Indiana
Area
Storm-based polygon

Counties LaPorte County, IN, Starke County, IN

The radar

The Northern Indiana radar (KIWX), 83 km from the middle of the area, began a volume at 16:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 4.9 hours before the alert went out and 213 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2015-06-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 260 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2015-06-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 4 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
260 J/kg
Mixed-layer CIN
-63 J/kg
Mixed-layer LCL
907 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
4 m²/s²
0-3 km storm-relative helicity
30 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this areal flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this areal flood advisory went out at Jun 15, 10:49 AM CDT, 1 hour 6 minutes earlier.

Area forecast discussion, Jun 15, 10:49 AM CDT, 1 hour 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1149 AM EDT MON JUN 15 2015

.SYNOPSIS...
ISSUED AT 412 AM EDT MON JUN 15 2015

SHOWERS AND THUNDERSTORMS WILL EXPAND ACROSS THE AREA LATE THIS
MORNING AND CONTINUE THROUGH THE EVENING. HEAVY RAIN IS POSSIBLE
AND A FEW OF THE STRONGER STORMS MAY PRODUCE ISOLATED DAMAGING
WINDS. THIS RAIN WILL GRADUALLY SHIFT SOUTHEAST LATE TONIGHT WITH
A BRIEF BREAK EXPECTED ON TUESDAY BEFORE MORE RAIN ON WEDNESDAY.
HIGHS WILL BE IN THE LOW TO MID 80S.

&&

.UPDATE...
ISSUED AT 1139 AM EDT MON JUN 15 2015

CONDITIONS REMAIN FAVORABLE FOR HEAVY RAINFALL TODAY/TNGT WITH
LATEST RAP ANALYSIS INDICATING PWAT APCHG 2" AND UPWIND
PROPAGATION VECTOR ONLY 5-10KT ACROSS OUR AREA. A SLOW MOVG CDFNT
WILL DROP SLOWLY SOUTHEAST ACROSS OUR AREA TNGT. WIDESPREAD TSTMS
ARE EXPECTED TO DEVELOP ALONG AND AHEAD OF THE FRONT THIS AFTN AND
CONT AT LEAST INTO THIS EVE AS THE FRONT MOVES INTO THE AREA.
PORTIONS OF THE CWA ALREADY HAVE SATURATED GROUND CONDITIONS AND
HIGH RIVER/STREAM FLOWS... BUT EVEN AREAS WHICH HAVEN'T RECEIVED
THAT MUCH RAIN RECENTLY COULD BE SUSCEPTIBLE TO FLASH FLOODING
THIS AFTN/EVE DUE TO EXPECTED VERY HEAVY RAINFALL RATES FOR UP TO
A FEW HOURS. THUS HAVE ISSUED A FLASH FLOOD WATCH FOR THE ENTIRE
AREA FOR THIS AFTN/EVE.

&&

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 412 AM EDT MON JUN 15 2015

MIDLEVEL VORT MAX CURRENTLY OVER THE CENTRAL PLAINS WILL BE DRAWN
ENE TODAY BY DEEP TROUGH EXTENDING FROM HUDSON BAY LOW. GIVEN
TROPICAL AIRMASS STILL IN PLACE COURTESY OF INTRACTABLE SOUTHEAST
CONUS RIDGE...THIS WILL SET THE STAGE FOR YET ANOTHER ROUND OF
SHOWERS AND THUNDERSTORMS. CONVECTION SHOULD BE FAIRLY WIDESPREAD
TODAY DUE TO LEVEL OF SYNOPTIC SUPPORT AND RICH THETA-E ENVIRONMENT.
HAVE THEREFORE KEPT HIGH END LIKELY POPS. ONLY QUESTION IS EXACT
TIMING/EVOLUTION AND ASSOCIATED SEVERE WEATHER CHANCES.

SUBTLE MIDLEVEL PERTURBATIONS RIPPLING THROUGH THE AREA IN A VERY
MOIST (SURFACE DEWPOINTS IN LOWER 70S) AND UNCAPPED ENVIRONMENT WILL
LIKELY ALLOW CONVECTION TO BLOSSOM BY LATE MORNING...EVEN MORE SO
THAN CURRENTLY BEING SEEN. EXPECT SCT CONVECTION TO THEN CHURN
THROUGH THE AFTERNOON WITH POTENTIAL FOR A SECONDARY UPTICK IN
COVERAGE DURING THE EVENING WITH MAIN FRONTAL PASSAGE. IF EARLY
INITIATION IS TRUE (AS EXPECTED)...THIS WILL PUT A DAMPER ON SEVERE
WEATHER CHANCES. MIDLEVEL LAPSE RATES ARE A PATHETIC 5 G/KG WITH A
COMPLETELY MOIST ADIABATIC PROFILE ABOVE THE BOUNDARY LAYER. ANY
APPRECIABLE LEVELS OF INSTABILITY WILL DEPEND ON SUSTAINED SURFACE
DIABATIC HEATING...A TALL ORDER GIVEN EXPECTED EARLY ONSET OF
CONVECTION AND ABUNDANT CLOUD COVER. NEVERTHELESS...WOULDNT TOTALLY
LET GUARD DOWN BECAUSE THE WIND/SHEAR PROFILES ARE BETTER THAN
YESTERDAY THANKS TO APPROACHING TROUGH. 0-6KM SHEAR VALUES WILL BE
AROUND 30-35 KTS WITH 0-3KM VALUES 20-30 KTS BY THE EVENING. THIS
COULD SUPPORT SOME ORGANIZED MULTICELL CLUSTERS/LINES IF INSTABILITY
ENDS UP HIGHER THAN EXPECTED. DAMAGING STRAIGHT LINE WINDS WOULD BE
THE PRIMARY CONCERN.

SET UP WITH RESPECT TO HEAVY RAIN POTENTIAL REMAINS THE SAME AS IT
HAS BEEN FOR THE LAST SEVERAL DAYS. PW VALUES REMAIN AROUND 2
INCHES...SOLIDLY IN THE 99TH PERCENTILE FOR THIS TIME OF YEAR. DEEP
WARM CLOUD LAYER WILL ALSO FAVOR EFFICIENT COLLISION/COALESCENSE
PROCESSES AND MBE VELOCITIES REMAIN LOW...FAVORING POTENTIAL FOR
TRAINING/BACKBUILDING OF STORMS. LOCALIZED FLOODING WILL BE POSSIBLE
IF/WHERE SUSTAINED CONVECTION SETS UP...ESPECIALLY IN OUR SOUTHERN
COUNTIES THAT HAVE ALREADY RECEIVED EXCESSIVE RAINFALL. BIGGEST
THREAT FOR FLOODING WILL PROBABLY BE IN THE EVENING WHEN MAIN FRONT
APPROACHES.

CONVECTION CHANCES SHOULD GRADUALLY WIND DOWN FROM NORTHWEST TO
SOUTHEAST DURING THE LATE OVERNIGHT PERIOD AS COLD FRONT SLOWLY
PUSHES THROUGH THE AREA...THOUGH PROBABLY WONT FULLY CLEAR OUR
SOUTHEASTERN ZONES BEFORE 12Z.

&&

.LONG TERM...(TUESDAY THROUGH SUNDAY)
ISSUED AT 446 AM EDT MON JUN 15 2015

CONTD SIMILAR FCST WITH CONSISTENCY IN TACT IN ATTEMPT TO BETTER
DELINEATE CONVECTIVE OPPORTUNITIES AMID WELL BROADBRUSHED MULTI
MODEL BLEND. IN WAKE OF ANTICIPATED DY1 CONVECTION OVERTURNING ATMOS
AND SUBSEQUENT SFC BNDRY PUSH TOWARDS OHIO RIVER VALLEY HAVE MUTED
CHCS TUE/TUE NIGHT...RELEGATING LOW CHC POPS TO SRN CWA WITH NOTABLY
STRONG N/S LLVL THETA-E GRADIENT. NEXT STRONG MID TROP CIRCULATION
/PRESENTLY OFF NRN CAL COAST/ TO EJECT EWD INTO CENTRAL/HIGH PLAINS
TUE EVE AND WRN GRTLKS BY MIDDAY WED. INFLUX OF AT LEAST MID/ULVL
MSTR STREAMING FROM ANTICIPATED TROPICAL CYCLONE REMNANTS ALONG WITH
LEAD SHORTWAVE EJECTION SLATED FOR MIDWEEK. WITH SRN GRTLKS POISED
ON NRN PERIPHERY OF INCRSGLY RAPID DEEP LAYER SWRLY FLOW AS DAY
PROGRESSES...PRECIP EFFICIENCIES WILL BE ENHANCED FOR ADDNL HEAVY
RAFL POTNL...WELL COVERED IN ESF/HWO. WHILE DEEP LAYER SHEAR TO RAMP
CONSIDERABLY...EXPECTED CAPE PROFILES TO BE RATHER TALL/THIN OWING
TO EXTRM MOISTURE AND NOT PARTICULARLY CONDUCIVE FOR STRONG/
SEVERE...THOUGH MESOSCALE DETAILS YET TO BEAR OUT. FINAL LIFTOUT OF
LAGGED EXTRATROPICAL VORTEX INTO MID MS VLY FRI AFTN...LENDING CONTD
CONVECTIVE CHCS INTO WEEKEND.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY AFTERNOON)
ISSUED AT 1139 AM EDT MON JUN 15 2015

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR INZ003>009-012>018-
     020-022>027-032>034.

MI...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR MIZ077>081.

OH...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR OHZ001-002-004-005-
     015-016-024-025.

LM...NONE.
&&

UPDATE...JT
SYNOPSIS...AGD
SHORT TERM...AGD
LONG TERM...MURPHY
AVIATION...AGD

VISIT US AT WWW.WEATHER.GOV/IWX (ALL LOWER CASE)

FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/NWSNORTHERNINDIANA
WWW.TWITTER.COM/NWSIWX
WWW.YOUTUBE.COM/NWSNORTHERNINDIANA
Hazardous weather outlook, Jun 15, 5:20 AM CDT, 6 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
620 AM EDT MON JUN 15 2015

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-161130-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-
MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN-
CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-
HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON...
WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW...
WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...
MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH...
NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...
BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON...
ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...
PANDORA...VAN WERT...DELPHOS...LIMA
620 AM EDT MON JUN 15 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE LIKELY THIS AFTERNOON AND EVENING. HEAVY RAIN
AND LOCALIZED FLOODING ARE THE MAIN THREATS BUT A FEW ISOLATED
DAMAGING WIND GUSTS MAY BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE WILL BE PERSISTENT CHANCES FOR THUNDERSTORMS THROUGH THE
WEEK. THE HIGHEST CHANCES APPEAR TO BE IN THE WEDNESDAY INTO
WEDNESDAY NIGHT TIMEFRAME. HEAVY RAINFALL AT TIMES MAY LEAD TO
FLOODING AS WELL THROUGH THE WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED. SPOTTERS ARE ENCOURAGED TO
REPORT ANY OBSERVED FLOODING OR DAMAGING THUNDERSTORM WINDS.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-161130-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
620 AM EDT MON JUN 15 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF
SOUTHEASTERN LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS WITH GUSTY WINDS ARE POSSIBLE TODAY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE WILL BE PERSISTENT CHANCES FOR THUNDERSTORMS THROUGH THE
WEEK. THE HIGHEST CHANCES APPEAR TO BE IN THE WEDNESDAY INTO
WEDNESDAY NIGHT TIMEFRAME. HEAVY RAINFALL AT TIMES MAY LEAD TO
FLOODING AS WELL THROUGH THE WEEK.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE

In the hours before

Special weather statement, Jun 15, 10:34 AM CDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1034 AM CDT MON JUN 15 2015

INZ003-012-151600-
STARKE-LA PORTE-
1034 AM CDT MON JUN 15 2015

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL STARKE AND SOUTHERN LA
PORTE COUNTIES...

AT 1034 AM CDT...A STRONG THUNDERSTORM WAS NEAR LA CROSSE...OR 10
MILES EAST OF MALDEN...MOVING EAST AT 30 MPH.

WINDS IN EXCESS OF 30 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
KNOX...KINGSFORD HEIGHTS...WANATAH...HAMLET...LA CROSSE...HANNA...
TOTO...SOUTH CENTER...LOMAX...SOUTH WANATAH...THOMASTON...BREMS...
SALEM HEIGHTS...ENGLISH LAKE...OBER AND BASS LAKE.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 4124 8693 4144 8692 4150 8658 4125 8652
TIME...MOT...LOC 1534Z 257DEG 26KT 4135 8682

BENTLEY
Special weather statement, Jun 15, 11:04 AM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1204 PM EDT MON JUN 15 2015

MIZ077-151630-
BERRIEN-
1204 PM EDT MON JUN 15 2015

...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL BERRIEN COUNTY...

AT 1204 PM EDT...A STRONG THUNDERSTORM WAS OVER STEVENSVILLE...OR
NEAR FAIR PLAIN...MOVING EAST AT 30 MPH.

WINDS IN EXCESS OF 30 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
FAIR PLAIN...BRIDGMAN...BERRIEN SPRINGS...STEVENSVILLE...SODUS...
BARODA...SHOREHAM AND EAU CLAIRE.

THIS INCLUDES INTERSTATE 94 IN MICHIGAN BETWEEN MILE MARKERS 18 AND
29.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 4189 8623 4193 8656 4200 8656 4207 8651
      4209 8624
TIME...MOT...LOC 1604Z 267DEG 26KT 4200 8650

BENTLEY
Special weather statement, Jun 15, 11:30 AM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1230 PM EDT MON JUN 15 2015

INZ012-014-151715-
STARKE-MARSHALL-
1230 PM EDT MON JUN 15 2015

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN MARSHALL AND
NORTHEASTERN STARKE COUNTIES...

AT 1229 PM EDT /1129 AM CDT/...A STRONG THUNDERSTORM WAS OVER
HAMLET...OR NEAR KNOX...MOVING EAST AT 20 MPH.

WINDS IN EXCESS OF 30 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
PLYMOUTH...HAMLET...KOONTZ LAKE...OAK GROVE...TWIN LAKES...
LINKVILLE...TYNER...DONALDSON AND GROVERTOWN.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 4131 8665 4142 8665 4144 8628 4126 8628
TIME...MOT...LOC 1629Z 272DEG 18KT 4135 8656

BENTLEY

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 15, 10:34 AM CDTSpecial Weather StatementIWXStarke26 min
Jun 15, 10:48 AM CDTFlash Flood WatchIWXAdams, Allen, Blackford, Cass, DeKalb, Elkhart and 15 more14 hr
Jun 15, 11:30 AM CDTSpecial Weather StatementIWXMarshall45 min
Jun 15, 12:12 PM CDTRiver Flood WarningIWXElkhart6 days
Jun 15, 12:27 PM CDTSpecial Weather StatementIWXStarke33 min
Jun 15, 12:59 PM CDTAreal Flood AdvisoryIWXKosciusko, Marshall3 hr
Jun 15, 1:18 PM CDTSpecial Weather StatementIWXKosciusko27 min
Jun 15, 1:42 PM CDTAreal Flood AdvisoryIWXKosciusko3 hr
Jun 15, 2:00 PM CDTAreal Flood AdvisoryIWXKosciusko, Noble, Whitley3 hr
Jun 15, 2:24 PM CDTSpecial Weather StatementIWXAllen36 min
Jun 15, 2:28 PM CDTSpecial Weather StatementIWXDeKalb47 min
Jun 15, 3:01 PM CDTSpecial Weather StatementIWXPulaski44 min
Jun 15, 3:02 PM CDTSevere Thunderstorm WarningIWXAllen, DeKalb43 min
Jun 15, 3:32 PM CDTSevere Thunderstorm WarningIWXPulaski43 min
Jun 15, 3:40 PM CDTFlash Flood WarningIWXFulton, Pulaski6 hr
Jun 15, 3:53 PM CDTSpecial Weather StatementIWXFulton52 min
Jun 15, 4:03 PM CDTSevere Thunderstorm WarningIWXFulton, Miami42 min
Jun 15, 5:08 PM CDTAreal Flood WarningIWXAdams, Allen, Blackford, Grant, Huntington, Jay and 3 more12 hr
Jun 15, 6:09 PM CDTAreal Flood AdvisoryIWXCass3 hr
Jun 15, 2:56 PM CDTSpecial Weather StatementIWXDefiance34 min
Jun 15, 3:17 PM CDTRiver Flood WarningIWXDefiance, Henry7 days
Jun 15, 3:17 PM CDTRiver Flood WarningIWXDefiance, Fulton, Williams6 days
Jun 15, 3:41 PM CDTAreal Flood AdvisoryIWXFulton3 hr
Jun 15, 3:43 PM CDTSpecial Weather StatementIWXHenry, Putnam47 min
Jun 15, 4:04 PM CDTAreal Flood AdvisoryIWXAllen, Van Wert3 hr
Jun 15, 4:21 PM CDTFlash Flood WarningIWXAllen, Van Wert3 hr
Jun 15, 11:04 AM CDTSpecial Weather StatementIWXVan Buren26 min

Nearby

Areal Flood Advisories in Indiana, 2015Every areal flood advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.